RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 36, Issue 2  


Valentin Fedorovich Kolchin (photo)
The 50th anniversary of Valentin Fedorovich Kolchin
147
Structure of Lie type groups of rank 1
J. N. Nuzhin
149
Injective objects in categories of monoid representations
L. A. Skornyakov
159
Finitely presented solvable groups that do not satisfy the maximal condition for normal subgroups
Yu. V. Sosnovskii
171
Abelian groups with free subgroups of infinite index and their endomorphism groups
A. A. Fomin
179
Characteristic properties of semi-Carleman operators with kernels of type $k(x-y)+h(x+y)$
E. L. Aleksandrov
189
Typical properties of the Lyapunov exponents of equations of arbitrary order
È. Gonsales
201
Flat hyperdistributions in $P^n$
M. A. Akivis
213
Reconstruction of a two-dimensional surface in $n$-dimensional Euclidean space from its Grassman image
Yu. A. Aminov
223
Unboundedness of horn with finite positive part of curvature in the Euclidean space
D. Yu. Burago
229
Three-regular parts of four-regular graphs
V. A. Tashkinov
239
A category of enumerated sets
A. N. Degtev
261
Certain statistic problems on graphs
A. A. Grusho
269
Horocycle flow on a surface of negative curvature is separating
A. A. Gura
279

Letter to editor
Letter to the editors
V. M. Bruk
285
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019